MAUDE Adverse Event Report: DONGGUAN LIDE ELECTRIC APPLIANCE CO., LTD. OREETH IPL HAIR REMOVAL DEVICE; LIGHT BASED OVER-THE-COUNTER HAIR REMOVAL

DONGGUAN LIDE ELECTRIC APPLIANCE CO., LTD. OREETH IPL HAIR REMOVAL DEVICE; LIGHT BASED OVER-THE-COUNTER HAIR REMOVAL
Model Number TM002
Health Effect - Clinical Codes Erythema (1840); Pain (1994); Partial thickness (Second Degree) Burn (2694)
Date of Event 02/10/2026
Type of Reportable Event Serious Injury
Event or Problem Description
I purchased a hair removal device (oreeth tm002) from amazon (seller: chaibiz) for personal cosmetic use.During the second normal use, the device suddenly overheated, became extremely hot, and caused serious burns on my legs.The device was used exactly according to the manufacturer's instructions.Immediate effects included pain, redness, and skin damage.Medical examination indicated that the burn may leave permanent scars.According to the oreeth tm002 user manual (manuals.Plus), under troubleshooting: "device feels hot during use -- use cooling mode; take breaks between sessions." "burning smell during use -- stop use and inspect the device." however, the manual does not include explicit warnings about severe burns or permanent scars, indicating insufficient risk warning.Source: manuals.Plus oreeth tm002 user manual.

Brand Name
OREETH IPL HAIR REMOVAL DEVICE
Common Device Name
LIGHT BASED OVER-THE-COUNTER HAIR REMOVAL
Manufacturer (Section D)
DONGGUAN LIDE ELECTRIC APPLIANCE CO., LTD.
floor 4, bldg. 2, #11 yinhe fifth rd.
qiaotou town dongguan 52352 8
CH  523528
MDR Report Key24616958
Report NumberMW5185280
Device Sequence Number10137561
Product Code OHT
UDI-Device Identifier06976971650091
UDI-Public06976971650091
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Voluntary
Initial Reporter Occupation Unknown
Type of Report Initial
Report Date (Section B) 03/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberTM002
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/17/2026
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening; Required Intervention; Other;
Patient SexUnknown
Patient RaceWhite